MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO CD HORIZON SOLERA VOYAGER SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MDT SOFAMOR DANEK PUERTO RICO CD HORIZON SOLERA VOYAGER SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 54750017540
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: a microscopic review of the bone screw show heavy witness marks on one side and little to no witness marks on the other side.There is an indication that the rod was angulated in the bone screw head.There are faint witness marks of the rod on installation but no signs of failure.The rods being angulated in the head of the bone screw could lead to the screw backing out over time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Procedure: minimally invasive spinal transforaminal lumbar interbody fusion (tlif) pre-operative diagnosis: neurological symptom it was reported that post-op, screw was loose.Revision surgery was performed due to screw loosing.The product came in contact with the patient.There were no complications as a result of this event.

Brand Name
CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8347497
Report Number1030489-2019-00165
Device Sequence Number1915274
Product Code NKB
UDI-Device Identifier00643169501133
UDI-Public00643169501133
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Catalogue Number54750017540
Device Lot NumberH5356296
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;